# SDR MEX2002321

- Difficulty date: May 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING OF THE ENGINE NR 2, THERE WAS NOT NR 2 TURNING AND START VALVE LIGHT DID NOT TURN ON.  SUCH VALVE WAS OPENED MANUALLY.  CAPTAIN INDICATES THAT THE LIGHT TURNED ON BUT THERE IS NOT TURNING.  A PIPELINE TO THE STARTING VALVE WAS TIGHTENED IAW MM AND THE ENGINE WAS STARTING MANUALLY.
